# SDR IPXA2020032553522

- Difficulty date: March 4, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING AFT UPPER SKIN HAS CORROSION ABOVE REAR SPAR BETWEEN STA. XORS.= 412.5-420.0.REPAIRED CORRODED R/H WING AFT UPPER SKIN ABOVE REAR SPAR BETWEEN STA. XORS.= 412.5-420.0 IAW VT-SAA EA 011-5730-01-A8076 REV. I/R AND UPS EO MD11-5730-75928-A. (MINOR)
